Couldn't find what you looking for?

TRY OUR SEARCH!

my wife's periods were due anytime.to avoid it she had consumed periods delaying tablets.
now that she is pregnant,will there be any problems or complications for her or our future child.
pls help......!!!!!

Loading...

As a woman who has used quite a few versions of birth control pills, I'm not sure what you mean by "period delaying tablets" (if only they existed!). Do you mean she has been taking regular, daily birth control pills and skipping the 'period week' (this will delay/cancel her period)? If so, then she must have missed pills/not been careful if she got pregnant (or if she stopped taking them to intentionally get pregnant). Either way- whether she stopped taking them to get pregnant, and you're worried about the effects of her previously taking them, or if she missed pills/was still taking them after conceiving, it should be okay. She shouldn't take them anymore, obviously- it's not GOOD to take them during pregnancy, especially past the first trimester. But it has never been shown to have negative effects on the baby or the mother if she takes them into the early weeks of pregnancy (as many women do, before they know they are pregnant).
If you're referring to the morning-after pill (although that doesn't usually delay the period), then she'll still be fine.
I'm not sure what other kind of pills she might have been taking but chances are it was some hormonal birth control of some sort, and all of those that are on the market and approved are harmless to embryos when taken in the earliest stages of pregnancy. So don't worry!
Reply

Loading...